MathSciNet Relay Station
MathSciNet bibliographic data
MR2915180 93D20 (34A38 34A60)
Leth, John; Wisniewski, Rafael On formalism and stability of switched systems. J. Control Theory Appl. 10 (2012), no. 2, 176–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement